How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Doctor Natasha Your Own Question
Doctor Natasha
Doctor Natasha, Doctor
Category: Mental Health
Satisfied Customers: 12910
Experience:  Trained in psychological and psychiatric emergencies
16455829
Type Your Mental Health Question Here...
Doctor Natasha is online now
A new question is answered every 9 seconds

RA - sa

Customer Question

I lose interest in things fast. What can be done about that?   I am currently taking 60 mg. of Geodon, 100mg. of Lamictal, 80 mg. of ritalin.  I am also involved in a facebook group called RESCUE.  It is deliverance counseling.  I have doubted my salvation for over 3 years and this place has confirmed my doubts.  Went head over hill over this group then I slowly lost interest.  Experience some fear sometimes wondering if God will save me after all.  I do not belong to any church as they are apostate.  Have I lost interest in God too?  I seem to have doubts about me ever being saved.  I want to be chosen.  I can't read the bible now because I feel condemned sometimes.  I believe this is all a part of me being mentally ill in the first place.  I was a very sick woman.  I want to stay interested in my group RESCUE.  I know they have most of the truth.  Not everyone who says they are a christian are actually saved.  Most of the saved ones have come out of the churches.  

Submitted: 3 years ago.
Category: Mental Health
Expert:  Doctor Natasha replied 3 years ago.
If the objective of the drugs are to help you concentrate so you can focus on your objective of achieving salvation you should speak with your prescribing doctor about reducing or eliminating some of your prescriptions. Your salvation is going to come from your inner self and a strong will and not from the outside.

If an outside group is not bringing salvation concentrate on your inner self, determine what you truly want and draw on your own being to solve them. Once you determine what you want seek out a group that helps you find what you are looking for or take ownership and charge of your life by starting your own group.

Simply if you are not finding what you want with other groups start your own but you need a clear head and clear objective to do it.

Customer: replied 3 years ago.

I was also implying to the fact that I feel I have lost imterests in most things in life in general too. Am I taking to much medicine? I have found that when waking up in the morning that I am so groggy that I am stumbling all over the place.

Expert:  Doctor Natasha replied 3 years ago.
I understand. I think that you are taking too much medication. If you are groggy, it it too much. And you cannot focus and you lose interest.
You need to cut back with consultation with your physician.
It is a delicate balance. You will find it :-)

Related Mental Health Questions